MathSciNet Relay Station
MathSciNet bibliographic data
MR2336285 (2008h:11114) 11Y11 (11A15 11A51)
Zhang, Zhenxiang Two kinds of strong pseudoprimes up to $10\sp {36}$. Math. Comp. 76 (2007), no. 260, 2095–2107 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement